The solution of nonlinear problems with monotone discontinuous mappings
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 331-342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a16,
author = {Ya. I. Al'ber and I. P. Ryazantseva},
title = {The solution of nonlinear problems with monotone discontinuous mappings},
journal = {Differencialʹnye uravneni\^a},
pages = {331--342},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a16/}
}
Ya. I. Al'ber; I. P. Ryazantseva. The solution of nonlinear problems with monotone discontinuous mappings. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 331-342. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a16/